# SDR SWAA2012072306070

- Difficulty date: July 22, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 22,943 hours, 22,247 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982225
- Condition: Defective
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ASSEMBLY EMERGENCY EVAC SLIDE GAUGE UN-READABLE.  EMERGENCY T-HANDLE ON SLIDE LOOSE.  REMOVED AND REPLACED TAIL CONE SLIDE ASSY AS PER AMM.
